# SDR LR7A2017112601298

- Difficulty date: November 26, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 36,340 hours, 22,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS43127075T6
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB5302, FOUND RT AFT FUSELAGE FS858 UPPER BULKHEAD ZEE FRAME CRACKED AT RBL61, WL270 REQUIRING A NEW SECTION TO BE SPLICED IN AT RBL35. REPAIRED IAW SMP583 SRM FIG 53-50-05.
